Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year

IMPACT FACTOR 2016: 0.457
5-year IMPACT FACTOR: 0.521

CiteScore 2016: 0.53

SCImago Journal Rank (SJR) 2016: 0.673
Source Normalized Impact per Paper (SNIP) 2016: 1.049

Mathematical Citation Quotient (MCQ) 2016: 0.43

See all formats and pricing
More options …
Volume 18, Issue 6


Low-dimensional free and linear representations of Out(F3)

Dawid Kielak
Published Online: 2015-08-13 | DOI: https://doi.org/10.1515/jgth-2015-0026


We study homomorphisms from Out(F3) to Out(F5) and GLm(𝕂) for m ≤ 6, where 𝕂 is a field of characteristic other than 2 or 3. We conclude that all 𝕂-linear representations of dimension at most 6 of Out(F3) factor through GL3(ℤ), and that all homomorphisms Out(F3) → Out(F5) have finite image.

About the article

Received: 2013-04-03

Revised: 2015-06-15

Published Online: 2015-08-13

Published in Print: 2015-11-01

Funding Source: United Kingdom

Award identifier / Grant number: EPSRC

Citation Information: Journal of Group Theory, Volume 18, Issue 6, Pages 913–949, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth-2015-0026.

Export Citation

© 2015 by De Gruyter. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Dawid Kielak
Algebraic & Geometric Topology, 2018, Volume 18, Number 2, Page 1041

Comments (0)

Please log in or register to comment.
Log in